# SDR AALA202105049018

- Difficulty date: April 30, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,520 hours, 13,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIB STIFFENER OF RH HORIZONTAL STABILIZER AT STA 166.30, MEASURING L=3.0 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 55-10-09-2R-4.
